Electron. J. Differential Equations, Vol. 2018 (2018), No. 174, pp. 1-21.

Nontrivial complex solutions for magnetic Schrodinger equations with critical nonlinearities

Sara Barile, Giovany M. Figueiredo

Using minimization arguments we establish the existence of a complex solution to the magnetic Schrodinger equation
 - (\nabla + i A(x) )^2  u + u = f(|u|^2) u \quad \text{in }\mathbb{R}^N,
where $N \geq 3$, $A:\mathbb{R}^N \to \mathbb{R}^N$ is the magnetic potential and f satisfies some critical growth assumptions. First we obtain bounds from a real Pohozaev manifold. Then relate them to Sobolev imbedding constants and to the least energy level associated with the real equation in absence of the magnetic field (i.e., with A(x)=0). We also apply the Lions Concentration Compactness Principle to the modula of the minimizing sequences involved.

Submitted September 14, 2017. Published October 22, 2018.
Math Subject Classifications: 35B33, 35J20, 35Q55.
Key Words: Magnetic Schrodinger equations; critical nonlinearities; minimization problem; concentration-compactness methods; Pohozaev manifold.

Show me the PDF file (315 KB), TEX file for this article.

Sara Barile
Dipartimento di Matematica
Università degli Studi di Bari Aldo Moro
Via E. Orabona 4, 70125 Bari, Italy
email: sara.barile@uniba.it
Giovany M. Figueiredo
Universidade de Brasilia - UNB
Departamento de Matemática
Campus Universitário Darcy Ribeiro
Brasilia - DF, CEP 70.910-900, Brazil
email: giovany@unb.br

Return to the EJDE web page